# SDR RAIA201803013001

- Difficulty date: March 6, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 42,287 hours, 38,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FRAME PROFILE IS DENTED. R & R CARGO DOOR LOWER FRAME PROFILE.
